# SDR AALA20120817002

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 76,142 hours, 12,149 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 5 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GRU - CREW REPORTED CENTER HYDRAULIC SYSTEM FAILED.  EMERGENCY DECLARED FLIGHT RETURNED GRU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 5 SPOILER ACTUATOR AT LEFT WING.  SYSTEM GROUND CHECK NORMAL OPERATION.
